Education, Science, Technology, Innovation and Life
Open Access
Sign In

An Optimized Solution of the Basic Solution System of Linear Equations

Download as PDF

DOI: 10.23977/jnca.2020.050101 | Downloads: 10 | Views: 565

Author(s)

Haoran Fu 1, Huahui Li 2

Affiliation(s)

1 Anyang Normal University, Anyang 455000, Henan, China
2 Anyang University, Anyang 455000, Henan, China

Corresponding Author

Huahui Li

ABSTRACT

This article presents an method of making out the optimized solution to the basic system of linear equations.In the process, it only needs to use the properties of simple elementary row transformation and number multiplication vector to directly obtain the basic solution system of the homogeneous linear equation system, and also directly obtain the special solution of the non-homogeneous linear equation system and the corresponding basic solution system of the derived system.

KEYWORDS

System of linear equations; basic solution system; general solution

CITE THIS PAPER

Haoran Fu, Huahui Li. An Optimized Solution of the Basic Solution System of Linear Equations. Journal of Network Computing and Applications (2020) 5: 1-6. DOI: http://dx.doi.org/10.23977/jnca.2020.050101.

REFERENCES

[1] Chai Yingming. Linear Algebra [M]. Beijing: Beijing Institute of Technology Press. 2018.
[2] Wu Yajuan. Linear Algebra [M]. Beijing: Beijing Institute of Technology Press. 2018.
[3] Cheng Kaimin. Linear algebra [M]. Chongqing: Chongqing University Press. 2017.
[4] Liu Yujun, Lu Yiqing. Linear algebra [M]. Shanghai: Shanghai Science and Technology Press. 2017.
[5] Li Yun, Mei Hong, Liu Juan. The solution of the solution set`s maximum linearly independent group of the nonhomogenous linear equations [J]. Journal of Bengbu University, 2019, 8 (02): 93-96.
[6] Zhao Yanhui, Wang Yan. A direct construction for fundamental solutions and general solutions of linear equations [J]. Advanced Mathematics Research, 2018, 21 (03): 43-47.
[7] Li Guozhong, Jiao Yulan, Jia Lixin. A New Algorithm for solving linear equations [J]. Henan Science, 2015, 33 (02): 143-147.
[8] Han Xinshe. A new solution to the basic solution system of linear homogeneous equation[J]. Journal of Wuhan Institute of Shipbuilding Technology, 2011, 10 (06): 47-48 + 54.
[9] He Fangli. A simple method to find the basic solution system of homogeneous linear equations [J]. Science and Technology Information, 2009 (31): 226 + 228.

Downloads: 600
Visits: 40056

Sponsors, Associates, and Links


All published work is licensed under a Creative Commons Attribution 4.0 International License.

Copyright © 2016 - 2031 Clausius Scientific Press Inc. All Rights Reserved.